# SDR A6WA201543158

- Difficulty date: October 22, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220313
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON LT SIDE OF RUDDER.  REPAIRED DENT ON LT SIDE OF RUDDER IAW EA 40-2015-185.
